Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Note on the open mapping theorem

Lawrence Gerald Brown

Vol. 38 (1971), No. 1, 25–28
Abstract

The open mapping and closed graph theorems are usually stated in terms of metrizable topological groups which are complete in a one-sided uniformity. It would be desirable to use only the weaker hypothesis of completeness in the two-sided uniformity. Important results of this sort are already known, and it is our purpose to strengthen those results by removing the separability hypotheses.

Mathematical Subject Classification 2000
Primary: 22A05
Milestones
Received: 4 February 1970
Published: 1 July 1971
Authors
Lawrence Gerald Brown